# SDR CA050510007

- Difficulty date: May 8, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 49,290 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 200146652
- Condition: Leaking
- Location: Lt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE CREW OBSERVED THE NR 1 IB BRAKE UNIT LINE LEAKING.  MAINTENANCE WAS DISPATCHED. THE LINE WAS REPLACED AND THE SYSTEM BLED.  THE AIRCRAFT GROUND RUN SERVICEABLE BEFORE BEING RETURNED TO SERVICE.
